# SDR IPXA09555562

- Difficulty date: March 26, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N30037
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT OTBD MAIN FLAP INBD UPPER SKIN PANEL HAS 3 SMALL GOUGES IN SKIN OF EXISTING REPAIR.  FOUND OUT OF LIMITS PER SRM 57-53-01-1A 2.  REMOVED SKIN PANEL IAW SRM 51-40 -02 3, SANDED AND REMOVED UPPER SKIN FOR REPAIR IAW SRM 51-70-10-2R4 4.  REMOVED LOWER SKIN AND CORE FOR REPAIR IAW SRM 51-70-10-2R4 5.  FAB INTERNAL DOUBLER P/N 7075-T6 .020 BTCH 0001375869 IAW SRM 51-70-10-2R4 6.  OK TO BOND INTERNAL DBLR 7.  BONDED INTERIOR DOUBLER 5 INCH 7075-T6 .020.
